Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

An approximation of ¦sin x¦ by rational Fourier series

  • 50 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. K. Dyadyk, Introduction to the Theory of Uniform Approximation of Functions by Polynomials [in Russian], Nauka, Moscow (1977).

  2. 2.

    V. N. Rusak, Rational Functions as an Approximation Device [in Russian], Belorussian State Univ., Minsk (1979).

  3. 3.

    V. N. Rusak, “Exact orders of the best rational approximations of the class of functions representable in a form of convolutions,” Dokl. Akad. Nauk SSSR,279, No. 4, 810–812 (1984).

  4. 4.

    N. S. Vyacheslavov, “On a uniform approximation of ¦x¦ by rational functions,” Dokl. Akad. Nauk SSSR,220. No. 3, 512–515 (1975).

  5. 5.

    M. M. Dzhrbashchyan, “On the theory of Fourier series in rational functions,” Izv. Akad. Nauk Arm. SSR, Ser. Fiz.-Mat.,9, No. 7, 1–27 (1956).

  6. 6.

    T. H. Ganeliys, “Rational approximation in the complex plane and on the line,” Ann. Acad. Sci. Fenn. Ser. A.I.,2, 129–145 (1976).

  7. 7.

    J.-E. Andersson, “Optimal quadrature of HP functions,” Math. Z.,172, 55–62 (1980).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 46, No. 4, pp. 52–59, October, 1989.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Rovba, E.A. An approximation of ¦sin x¦ by rational Fourier series. Mathematical Notes of the Academy of Sciences of the USSR 46, 788–794 (1989). https://doi.org/10.1007/BF01158146

Download citation


  • Fourier
  • Fourier Series